# SDR DALA2017011700388

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 50,265 hours, 26,456 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Latch
- Condition: Stuck
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL, GEAR HANDLE STUCK IN THE UP POSITION.  RELEASED DOWN AND LOCKED AFTER PRESSING THE GEAR HANDLE RELEASE BUTTON.  EXECUTED MISSED APPROACH FOLLOWED BY TOWER INSPECTION.  LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED CABLE RUN  AND ADJUSTMENT OF ANTI RETRACTION LATCH IAW MM.  CLEANED AND LUBED LATCH PIVOT, NOSE GEAR GROUND SHIFT CABLE AND PULLEYS.  SERVICED NOSE STRUT. OPERATION OF GEAR HANDLE CHECKS GOOD.  (LP# 9547924)
